# SDR AWXA200600231

- Difficulty date: February 7, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 26,498 hours, 10,638 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: ABS0374A24
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION DISCOVERED EMERGENCY LIGHT INOPERATIVE AT SEAT 12ABC.  MAINTENANCE REPLACED BOTH TERMINALS AT SEAT 12ABC LIGHT.  OPERATIONAL CHECKS WERE GOOD.
